2017
Том 69
№ 9

All Issues

Mixed nonlinear problems for parabolic equations with nonstationary boundary conditions and conditions of conjugacy

Glushchenko O. B., Taraborkin L. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 39 (1987), no. 5, pp 498-504.

Citation Example: Glushchenko O. B., Taraborkin L. A. Mixed nonlinear problems for parabolic equations with nonstationary boundary conditions and conditions of conjugacy  // Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 611–619.

Full text